RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 53, Issue 1(319)  


General gamma functions, exponentials, and hypergeometric functions
I. M. Gel'fand, M. I. Graev, V. S. Retakh
3
Hyperidentities in algebras and varieties
Yu. M. Movsisyan
61
Reconstruction of characteristic functions in two-dimensional Radon tomography
D. A. Popov
115
Mark Aleksandrovich Krasnosel'skii (obituary)
N. A. Bobylev, E. A. Gorin, A. Yu. Ishlinskii, S. P. Novikov, V. M. Tikhomirov
199
Aleksei Georgievich Postnikov (obituary)
V. S. Vladimirov, A. A. Dezin, A. A. Karatsuba, L. D. Kudryavtsev, M. P. Mineev, S. M. Nikol'skii, L. P. Postnikova, Yu. V. Prokhorov, V. N. Chubarikov, A. B. Shidlovskii, A. A. Yudin
202

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Functional identities in prime rings
M. A. Chebotar
207
The Banach–Mazur compactum is not homeomorphic to the Hilbert cube
S. M. Ageev, S. A. Bogatyi
209
On the singularities of potentials of exactly soluble Schrödinger equations and on Hadamard's problem
Yu. Yu. Berest, A. P. Veselov
211
On the cohomologies of a compatibility complex
A. M. Verbovetsky
213
Quasiconformal embeddings of Riemannian manifolds and a Picard-type theorem
V. A. Zorich
215
On the non-existence of a polynomial reproducing the function ring from the Lie algebra of vector fields over fields of positive characteristic
A. A. Kagarmanov
217
The averaging of Hamiltonian structures in the discrete variant of Whitham's method
A. Ya. Mal'tsev
219
On spaces of real algebraic cycles on $\mathbb{CP}^n$
Ya. G. Mostovoi
221
On a theorem of Poincare
N. G. Moshchevitin
223
On Brauer's theorem and Cassini's ovals
A. I. Perov
225
On a Burnside-type problem for finite semigroups
S. P. Strunkov, K.-P. Shum
227

Mathematical Events
On teaching mathematics
V. I. Arnol'd
229
History of the Lobachevskii Prize (on the centenary of the first awarding in 1897)
V. M. Buchstaber, S. P. Novikov
235
Third Siberian Congress on Industrial and Applied Mathematics
M. M. Lavrent'ev
239
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019